Notre Dame Journal of Formal Logic

A non-standard proof in the theory of integration.

E. William Chapin and S. Michael Webb

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 14, Number 1 (1973), 125-128.

Dates
First available: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093890820

Zentralblatt MATH identifier
0232.02041

Mathematical Reviews number (MathSciNet)
MR0320248

Digital Object Identifier
doi:10.1305/ndjfl/1093890820

Subjects
Primary: 26A42: Integrals of Riemann, Stieltjes and Lebesgue type [See also 28-XX]
Secondary: 02H25

Citation

Webb, S. Michael; Chapin, E. William. A non-standard proof in the theory of integration. Notre Dame Journal of Formal Logic 14 (1973), no. 1, 125--128. doi:10.1305/ndjfl/1093890820. http://projecteuclid.org/euclid.ndjfl/1093890820.


Export citation